# SDR ASMF200505018

- Difficulty date: May 15, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 43,039 hours, 31,297 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF LEFT GENERATOR FREQUENCY WITH OSCILLATION.  MEL 24-1 PROCEDURE WAS APPLIED.  AGAIN AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF LEFT ENGINE WAS NOT ACCELERATED.  ACCELERATION CHAMBER WERE DRAINED AND LUBRICATED IAW MM 73-20-03, TESTED CORRECT.  DURING OVERNIGHT SERVICE LEVEL OIL AND CHIP DETECTOR WERE VERIFIED, LEFT ENGINE SLOW ACCELERATION PROCEDURE WAS PERFORMED IAW 71-00-00 AND LEFT GENERATOR WAS TESTED IAW MM 24-10-00, ALL CORRECT.  DEFERRED REPORT WAS CLOSED.
